i was on ovral-L for 7 months and then i stopped it last month as i was sexually inactive. I had my periods after 4 days of stopping the pill. Next period was due on 28th of Jan but i am still awaiting my periods though I am experiencing all the symptoms like cramps, bloating, mood swings. What may be the reason of delayed period. After stopping pill i didn't have sex, so is there any possibility of getting pregnant? I want to start the pill again, how to start?
If you have not had sex after stopping the pills there are no chances that you could be pregnant. After stopping the pills there may some hormonal changes in your body and it may take almost 2-3 months for your periods to normalize. Few women may experience post-pill amenorrhea. In this condition there is failure to resume menstruation within six months after discontinuation of oral contraceptives. It is best to rule out pregnancy and you may restart it again on the first day of your menses. Do consult a gynecologist. Write to me again.
Best luck and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.